# SDR AU960851

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 302158
- Condition: Faulty
- Location: Fire Detection S
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FIRE DETECTORS FAULTY - CONTINUING FALSE FIRE WARNING INDICATIONS
